Advances in Differential Equations

On a nonlinear dispersive equation with time-dependent coefficients

Corinne Laurey

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


As a first step, we consider an evolution linear problem, the symbol of which is a real polynomial of degree three with time-dependent coefficients. We get for this problem smoothing effects known when these coefficients are constant. In particular, by using the theory of Calderón-Zygmund operators and the David and Journé T1 Theorem, we establish a local smoothing effect on the solution of the linear problem. In a second step, we study a nonlinear dispersive equation the linear part of which is the one studied above. We use the previous smoothing properties and a regularization method to establish that the Cauchy problem is locally well-posed in the Sobolev spaces $H^s(\mathbb R)$ for $s>3/4$.

Article information

Adv. Differential Equations, Volume 6, Number 5 (2001), 577-612.

First available in Project Euclid: 2 January 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35B35: Stability 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 35Q60: PDEs in connection with optics and electromagnetic theory


Laurey, Corinne. On a nonlinear dispersive equation with time-dependent coefficients. Adv. Differential Equations 6 (2001), no. 5, 577--612.

Export citation